Publication
Title
Marine nematodes of the family Draconematidae (Nemata): a synthesis with phylogenetic relationships
Author
Language
English
Source (journal)
Hydrobiologia. - The Hague
Publication
The Hague : 1997
ISSN
0018-8158
Volume/pages
357(1997), p. 185-202
ISI
000072604600016
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.06.2017
To cite this reference